# SDR AALA20091113TUL05

- Difficulty date: November 13, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 43,865 hours, 5,547 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: BACB10GC06GC
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAPERON COVE PANEL HAS ONE CENTER ATTACH BEARING AND ONE OUTBOARD END ATTACH BEARING WORN BEYOND LIMITS.  REMOVED BOTH WORN BEARINGS AND REPLACED WITH NEW BEARINGS PER ESO 20237.
